# SDR USAA2009080792043

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 38,582 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 103 - SEA-LAS - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTING LENS COVER AT SEAT 10C BROKEN.  REPLACED LENS COVER AS REQUIRED.
